I’m on finasteride 5mg (cut into 4 pieces) from past 7-8 months. I have been taking it regularly but have missed it once/twice in a week some times(from a month back). I had no hair loss from past 6 months may be coz i was regular with finasteride and also coz i had head shave. Now im experiencing more hair loss, im counting hair follicles each time i comb my hair. Its around 30 – 40 follicles. Now im totally scared, could you please tell me what can i do to prevent further hair loss.
Also im using toppik and dermmatch for better look. I use once in 3 days. I was using dermmatch when i had short hair and since my hairs have grown im using both for better look. Do you think these concealers can cause hair loss if used regularly ??
Also if i need to send a picture of my hair how can i do it ? Please help me out here, and thanks in advance.
Having your head shaved won’t prevent hair loss. Taking your finasteride each day will help halt the hair loss in most men. You should discuss the increase in hair loss you’re seeing with your prescribing doctor, who should hopefully be able to compare your results with photos taken before you started the medication. You might also consider minoxidil, which is available over the counter.
Toppik and DermMatch do not cause hair loss. You can send photos to firstname.lastname@example.org, but reference this post when sending so I know you’ve written before.